# SDR DXTA200601504

- Difficulty date: July 16, 2006
- Submitted: July 19, 2006
- Operation: Air carrier
- Aircraft: N961QS
- Make and model: Cessna 750
- Aircraft serial: 7500061
- Aircraft time: 7,192 hours, 4,560 cycles
- System (JASC): 4990 · APU Oil System
- Part: Apu
- Condition: Overserviced
- Stage of operation: DE
- How discovered: O
- Nature of condition: W, B
- Precautionary procedure: A

## Discrepancy

DURING FLT, APU FAILED IN FLT.  PRECEDED BY BURNING ODOR.  RAN APU FOR 20 MIN CYCLING BLEED AIR VALVE IN DIFFERENT POSITIONS.  APU NEVER SHUTDOWN.  NOTICE THAT AS APU RAN & WARMED UP THAT THERE WAS SOME BLACK SMOKE NOTICE.  ALSO, NOTICED BACKSHELL FOR OIL TEMP SENSOR LOOSE.  TIGHTENED BACKSHELL.  INSPECTED OIL TEMP SENSOR CONNECTOR.  NO DEFECTS NOTED.  SHUTDOWN APU. OIL LEVEL CHK GOOD.  CHKD HISTORY OF FAULT CODES & FOUND CODES FOR OIL TEMP SENSOR & BLVC.  NOTED OIL SERVICE ON APU SLIGHTLY HIGH.  REMOVED APPROX 8 OUNCES OF OIL FROM APU.  RAN APU FOR OVER ONE HOUR.  ALL OPS CHECKS GOOD.  NO ADVERSE ODORS NOTED IN CABIN OR COCKPIT.  NO SMOKE NOTED FROM TAILPIPE OF APU DURING OPS.  REF HONEYWELL GTCP36-150 CX MM.
